# SDR SWAA2024062589196

- Difficulty date: May 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION UNDER SEALANT AT LEFT AFT BOOST PUMP BONDING STRAP<[01] REMOVED AND REPLACED BOTH UPPER AND LOWER BONDING STRAPS/BRACKETS AT LEFT WING AFT BOOST PUMP IAW SRM 51-40-02-0G-0; AIPC 28-22-41-05; AMM 20-10-44-400-801. PERFORMED ELECTRICAL RESISTANCE TEST BOTH UPPER AND LOWER BONDING STRAPS PASSED IAW SWPM 20-20-00.  CAP SEALED FASTENERS AND SEALED BOTH BONDING STRAPS IAW AMM 51-31-00-390-805 AND AMM 28-22-41-400-801.  REMOVED AND REPLACED BOTH UPPER AND LOWER BONDING STRAPS AND BRACKETS AT LEFT WING AFT BOOST PUMP IAW SRM 51-40-02-0G-0; AIPC 28-22-41-05; AMM 20-10-44-400-801. PERFORMED ELECTRICAL RESISTANCE TEST BOTH UPPER AND LOWER BONDING STRAPS PASSED IAW SWPM 20-20-00.
